# SDR CA041230001

- Difficulty date: December 14, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Casa C212CC
- Aircraft time: 11,003 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DISCOVERED SMALL RUBBER PIECES IN HYDRAULIC FILTER.  PARTICLES APPEARED TO BE FROM MANUFACTURE OF HOSE ASSEMBLIES,  RESEMBLING INTERIOR LINING OF TYPICAL HOSE.  REPLACED ALL FLEXIBLE HOSES IN HYDRAULIC SYSTEM AS IT WAS IMPOSSIBLE TO DETERMINE WHICH HOSE HAD CONTAMINATED THE SYSTEM.  WITH NEW HOSES IN PLACE,  THE SYSTEM WAS FLUSHED OUT TO REMOVE ANY FURTHER CONTAMINATION AND FILTER WAS REPLACED.  THE HOSES HAD EEN IN SERVICE SINCE 2002.
